# SDR 99FDEA00427

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 727-22
- Aircraft serial: 19141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 40143
- Condition: Inop
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

99-254 - ON APPROACH LANDING GEAR WAS SEL DOWN AND SHOW 3 GREEN LIGHTS.  THE LMG LIGHT WENT OUT AND THE GEAR WARN HORN SOUND.  REMOVED AND REPLACED LMG DOWNLOCK SWITCH AND TEST IN ACCORDANCE WITH 727-100 MM 32-61-021.  ALL IND NORMAL.
